Second order perturbations in the Randall-Sundrum infinite brane-world model - art. no. 084022

Citation
H. Kudoh et T. Tanaka, Second order perturbations in the Randall-Sundrum infinite brane-world model - art. no. 084022, PHYS REV D, 6408(8), 2001, pp. 4022
Citations number
38
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW D
ISSN journal
0556-2821 → ACNP
Volume
6408
Issue
8
Year of publication
2001
Database
ISI
SICI code
0556-2821(20011015)6408:8<4022:SOPITR>2.0.ZU;2-K
Abstract
We discuss the nonlinear gravitational interactions in the Randall-Sundrum single brane model. If we naively write down the four-dimensional effective action integrating over the fifth dimension with the aid of the decomposit ion with respect to the eigenmodes of four-dimensional D'Alembertian. the K aluza-Klein mode coupling seems to be ill defined. We carefully analyze sec ond order perturbations of the gravitational field induced on the three-bra ne under the assumption of the static and axial-symmetric five-dimensional metric. It is shown that there remains no pathological feature in the Kaluz a-Klein mode coupling after the summation over all different mass modes. Fu rthermore, the leading Kaluza-Klein corrections are shown to be sufficientl y suppressed in comparison with the leading order term that is obtained by the zero mode truncation. We confirm that the four-dimensional Einstein gra vity is approximately recovered on the three-brane up to second order pertu rbations.